Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On the existence of steady gas flow in plane isothermal streamline patterns
HTML articles powered by AMS MathViewer

by R. C. Prim PDF
Bull. Amer. Math. Soc. 54 (1948), 1009-1012
References
  • Max M. Munk and Robert C. Prim, On the canonical form of the equations of steady motion of a perfect gas, J. Appl. Phys. 19 (1948), 957–958. MR 26880, DOI 10.1063/1.1697902
  • 2. P. Neményi and R. Prim, On the equations of plane rotational flow of a perfect gas in natural coordinates and on plane rotational gas flow with constant velocity or constant vorticity along the streamlines, Naval Ordnance Laboratory Memorandum No. 9264, August, 1947.
  • D. Gilbarg, On the flow patterns common to certain classes of plane fluid motions, J. Math. Phys. Mass. Inst. Tech. 26 (1947), 137–142. MR 22726, DOI 10.1002/sapm1947261137
Additional Information
  • Journal: Bull. Amer. Math. Soc. 54 (1948), 1009-1012
  • DOI: https://doi.org/10.1090/S0002-9904-1948-09123-6
  • MathSciNet review: 0029645